Opiate prescription drugs such as Dihydrocodeine are useful in treating a number of conditions but carry the risk of overdose. Opiate overdose is serious and can be fatal. Dihydrocodeine is often prescribed for cough suppression, pain relief and to treat shortness of breath. It can be habit-forming and should only be taken by those with a legitimate prescription for it. Sharing this prescription with someone else, especially someone who’s had a previous addiction, is not advised. Like other opiates, Dihydrocodeine is considered a drug of abuse and should be kept in a secure place where others cannot get it. Overdose can occur when patients take too much of the drug. It’s also extremely risky to mix Dihydrocodeine with other narcotic drugs, alcohol, sedatives, muscle relaxers, tranquilizers or other medications that slow breathing or cause drowsiness. Like these other substances, Dihydrocodeine is a central nervous system depressant. Mixing them can cause dangerous side effects or death.
Knowing the Signs of Dihydrocodeine Overdose Can Mean the Difference Between Life and Death
Prescription medications are accompanied by a label that spells out instructions on safe use. Warnings, risks, and precautions are also included and it’s important to be familiar with them. Overdose symptoms can vary from person to person. Emergency medical attention should be sought right away if you think you or someone you know may be overdosing on Dihydrocodeine. Dihydrocodeine side effects and overdose Symptoms to watch for can include: shortness of breath, extreme dizziness or drowsiness, feelings of intense restlessness or nervousness, confusion or stupor, cold or clammy skin, nausea, vomiting, a warm or tingly feeling, small pupils, slowed heart rate, fainting, seizures and coma. Emergency medical personnel may treat Dihydrocodeine overdose with a number of therapies including the administration of activated charcoal to absorb the drug and prevent further damage.
Waismann Method and Domus Retreat offer Thorough Dihydrocodeine Treatment
An overdose can be intentional in nature but most cases are accidental. It can happen among recreational users and those with legitimate prescriptions. Because opiates are so potent and can lead to addiction, it’s essential to take the medication exactly as prescribed. Dihydrocodeine addiction can develop with regular use and requires a safe, responsible detox. Waismann Method provides just that with our in-hospital detox performed by our accomplished medical staff. Our procedure takes less than two hours and uses intravenous medications to cleanse the drug from patients’ opiate receptors. During this, patients are lightly sedated under general anesthesia. They awake a short time later, free of opiate addiction and ready to move forward. Our procedure accelerates withdrawal and patients are unaware they experienced symptoms while they were under sedation. Our total required stay is 2 to 4 days. We also provide optional transitional living facilities at our Domus Retreat that are ultra private. Our aftercare programs through Domus include massage, biofeedback, and counseling. We take great pride in offering guests the very best pampering, therapeutic and holistic treatments.